MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: ventilator does not exhale more than 21% of o2.When o2 is set to 30% or more, "oxygen supply low" alarm engages.- no patient involvement - no intervention necessary.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4); investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: it was reported that the ventilator did not deliver more than 21 percent oxygen and triggered a ¿low oxygen¿ alarm when the fio2 was set to 30 percent or higher.No device logfiles were provided with the complaint.Based on the information received, no patient was involved, no harm occurred, and no medical intervention was required.The most probable root cause was assessed as a defective o2 mixer assembly, specifically the o2 proportional valve.The local service engineer ordered the o2 mixer assembly, and the replacement part was shipped by hamilton medical inc.(hmi) to the device user.However, no confirmation was received as to whether replacement of the o2 mixer assembly resolved the issue, despite repeated follow up attempts.Due to the absence of further information, the complaint is closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24480937
Report Number3001421318-2026-00096
Device Sequence Number21172438
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)200228(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown